BibTeX record journals/tcs/ChanKLW09

download as .bib file

@article{DBLP:journals/tcs/ChanKLW09,
  author    = {Chi{-}Yuan Chan and
               Shan{-}Chyun Ku and
               Chi{-}Jen Lu and
               Biing{-}Feng Wang},
  title     = {Efficient algorithms for two generalized 2-median problems and the
               group median problem on trees},
  journal   = {Theor. Comput. Sci.},
  volume    = {410},
  number    = {8-10},
  pages     = {867--876},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.tcs.2008.11.021},
  doi       = {10.1016/j.tcs.2008.11.021},
  timestamp = {Wed, 17 Feb 2021 21:56:42 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/ChanKLW09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics